# SDR R61A201610040567

- Difficulty date: September 19, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 24,262 hours, 18,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LT SHEAR PANEL FRAMES 87-88.  REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-42-01
